Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Itchy rashes near scrotum, groin. Using cortozone cream did not help. Which is the best cream?

I have a rash on my upper thigh near my scrotum , groin it is a redish color. it smells really bad but when i itch it. it relieves at first but then burns afterword. i cant get rid of it. i am an athlete who sweats a lot in that area. it started out looking like i was just chafing. but when i chafe it usually goes away right away. this has been here for about a week and a half and constantly itches and stinks bad. please help. cortozone* cream tends to help it a little but hasnt healed it
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

It seems that you developed candidal infection in groin area.. Candidal intertrigo.

It is caused by Candida albicans.

Severe perspiration,soap,excessive water contact..may exacerbate the condition.

DM,HIV and other immunocompromised conditions should be ruled out.

Antifungal tablets like ketoconazole for 2 to 3 weeks may be taken.

Antifungal cream at night and antifungal powder in day time would improve the lesions.

If there is itching, take antihistaminics.

Never use steroid locally and orally, as it may exacerbate the disease.

Take dettol bath. ..avoid soap, clean the area and keep it dry.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor